MAUDE Adverse Event Report: CooperSurgical, Inc. LEEP PRECISION GENERATOR; Electrosurgical system generator

CooperSurgical, Inc. LEEP PRECISION GENERATOR; Electrosurgical system generator
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device gave an r/f leakage error and didn't cauterize as it should.Unit to be returned for repair.No patient harm.(b)(4).
 
Additional Manufacturer Narrative
Device is to be sent in for repair.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
LEEP PRECISION GENERATOR
Common Device Name
Electrosurgical system generator
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50348310
Report Number1216677-2026-00099
Device Sequence Number6024947
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown